Academic Journals Database
Disseminating quality controlled scientific knowledge

Extension of Some Polynomial Inequalities to the Polar Derivative

ADD TO MY LIST
 
Author(s): M. S. Pukhta

Journal: Progress in Applied Mathematics
ISSN 1925-251X

Volume: 4;
Issue: 2;
Start page: 92;
Date: 2012;
Original page

ABSTRACT
Let $p(z)$ be a polynomial of degree $n$ and ${D_propto }p(z) = np(z) + (propto - z)p'(z)$ denote the polar derivative of the polynomial $p(z)$ with respect to the point $propto$. In this paper we obtain an inequality for the polar derivative of a polynomial which is an improvement of the result recently proved by Mir, Baba and Pukhta (2011) [Thai Journal of Mathematics, 9(2), 291--298].
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil